| Model Number |
S53153 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
08/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Work order (b)(4) was reviewed.No ncr's related to this lot.No excessive scrap quantities were noted.Accepted run at risk 180 - related to retest of environmental monitoring of cleanroom.A verified production restart form doc-011369 rev a present in relation to wheel change and setup of grinder.In process testing and inspections recorded on doc-011247 rev g were reviewed.All samples taken for tests gave acceptable results.The results for hub to cover retention test were within specification which is minimum 1.2kgf.Lowest value recorded was 2.140kgf, highest recorded value was 6.970kgf.The defective part has been discarded by the customer.No further evaluation can be carried out on defect part.Justification for not providing below information and applicable sections: patient information - no patient injury reported, device malfunction occurred.Relevant tests / laboratory data - this section is not applicable as no patient injury occurred.Other relevant history, including preexisting medical conditions: this section is not applicable as no patient injury occurred.Suspect products - not applicable serial # - this section is not applicable as the medical device does not have a serial number.If implanted date (mm/dd/yyyy) - this section is not applicable as the medical device is not implantable.If explanted date (mm/dd/yyyy) - this section is not applicable as the medical device is not implantable.Reprocessor name and address - this section is not applicable as the medical device is not a single-use device that was reprocessed or reused on a patient.Concomitant medical products and therapy dates (excluding treatment of event) - this section is not applicable to this type of device.For use by user facility / importer - not applicable as we are not a facility or importer of device.If nd, give protocol # - this section is not applicable as the medical device is not ind.Adverse event terms - this section is not applicable to medical devices.If remedial action initiated , check type - this section is not applicable as no remedial action was initiated.If action reported to fda under 21 usc 360i (f), list correction / removal reporting number - this section is not applicable as there was no action reported under 21 usc 360i(f).
Event or Problem Description
Hub and cannula separation from colour cover.The s53153, lot number 49c/17/t hub separation.Customer had the plastic hub detach from the needle during the disconnection from the cable.
Additional Manufacturer Narrative
The remaining unopened needles of the same lot number was returned to gort and waiting evaluation.(b)(4) has been opened to investigate this issue further.
Additional Manufacturer Narrative
The following tests were carried out on a qty of (b)(4) returned needles (unopened): hub to cover retention test as per doc-011097 rev o - all needles passed with results within minimum spec of 1.2kgf.Lowest value recorded was 2.390kgf, highest recorded value was 7.265kgf.Hub id verification also gave pass results.The risk of this complaint was reviewed under doc-012331 risk management report for teca disposable needle and value line dcn and the risk rating found is low 3a.The complaint log has been reviewed over a period of 12 months for this product line.3 similar complaint has been received, capa004168 has been opened to investigate this issue.